# SDR SWAA2022020453442

- Difficulty date: December 3, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 47,963 hours, 28,065 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD FIXED LEADING EDGE AFT STRINGER AT WS 204.25 CRACKED AT FASTENER HOLE. 7TH HOLE FWD OF FWD SPAR / REMOVED AND REPLACED STRINGER I.A.W SRM 51-40-02.
